International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 721-724
doi:10.1155/S0161171289000888
A note on influence of subgroup restrictions in finite group structure
R. Khazal1
and N.P. Mukherjee2
1Department of Mathematics, Kuwait University, P.O. BOX 5969, 13060, Kuwait
2Jawaharlal Nehru University, New Delhi 110067, India
Abstract
The structure of a finite group under specific restrictions respectively on its maximal, minimal and prime power subgroups has been investigated in this paper.